EconPapers    
Economics at your fingertips  
 

First Order Differential Inclusions

Messaoud Bounkhel ()
Additional contact information
Messaoud Bounkhel: King Saud University

Chapter Chapter 5 in Regularity Concepts in Nonsmooth Analysis, 2012, pp 127-164 from Springer

Abstract: Abstract In this section, we study, nonconvex sweeping processes.

Keywords: Existence Result; Differential Inclusion; Viable Solution; Dimensional Setting; Nonempty Closed Subset (search for similar items in EconPapers)
Date: 2012
References: Add references at CitEc
Citations:

There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:spr:spochp:978-1-4614-1019-5_5

Ordering information: This item can be ordered from
http://www.springer.com/9781461410195

DOI: 10.1007/978-1-4614-1019-5_5

Access Statistics for this chapter

More chapters in Springer Optimization and Its Applications from Springer
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().

 
Page updated 2025-04-01
Handle: RePEc:spr:spochp:978-1-4614-1019-5_5